# SDR FJC4285

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: General aviation
- Aircraft: N234PS
- Make and model: Cessna 340A
- Aircraft serial: 340A0368
- Engine: Cont TSIO520*
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: AN414
- Condition: Bent
- Location: Ele Bellcrank
- Part time: 3,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE ELEVATOR SYSTEM THE TECHNICIAN DISCOVERED THE ELEVATOR BELLCRANK BOLT BENT.  WE HAVE FOUND SEVERAL BENT IN OUR FLEET, AND WOULD SUGGEST THAT ALL OPERATORS HAVE THE BOLT AND BEARING INSPECTED AS SOON AS POSSIBLE.
